American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Todor Gramchev, Stevan Pilipovic and Luigi Rodino. Eigenfunction expansions in $\mathbb R^{n}$. Proc. Amer. Math. Soc. 139 (2011) 4361-4368. MR 2823081.
Abstract, references, and article information   
View Article: PDF

[2] Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic and Vincent Valmorin. Generalized function algebras as sequence space algebras. Proc. Amer. Math. Soc. 132 (2004) 2031-2038. MR 2053975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tejinder Neelon. A correction to ``Ultradifferentiable functions on lines in $\mathbb{R}^{n}"$. Proc. Amer. Math. Soc. 131 (2003) 991-992. MR 1937438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. Fernández, A. Galbis and D. Jornet. Perturbations of surjective convolution operators. Proc. Amer. Math. Soc. 130 (2002) 2377-2381. MR 1897463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Pilipovic and D. Scarpalezos. Regularity properties of distributions and ultradistributions. Proc. Amer. Math. Soc. 129 (2001) 3531-3537. MR 1860484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. C. Gómez-Collado. Almost periodic ultradistributions of Beurling and of Roumieu type. Proc. Amer. Math. Soc. 129 (2001) 2319-2329. MR 1823915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tejinder Neelon. Ultradifferentiable functions on lines in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 127 (1999) 2099-2104. MR 1487332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Y.-S. Han. Plancherel-Pôlya type inequality on spaces of homogeneous type and its applications. Proc. Amer. Math. Soc. 126 (1998) 3315-3327. MR 1459123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Galia Dafni. Distributions supported in a hypersurface and local $h^p$ . Proc. Amer. Math. Soc. 126 (1998) 2933-2943. MR 1459116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Soon-Yeong Chung, Dohan Kim and Sungjin Lee. Characterization for Beurling-Björck space and Schwartz space . Proc. Amer. Math. Soc. 125 (1997) 3229-3234. MR 1443817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] B. Stanković. Analytic ultradistributions . Proc. Amer. Math. Soc. 123 (1995) 3365-3369. MR 1291792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Piotr Mikusiński. Tempered Boehmians and ultradistributions . Proc. Amer. Math. Soc. 123 (1995) 813-817. MR 1223517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. S. Pathak and S. K. Upadhyay. $W\sp p$-spaces and Fourier transform . Proc. Amer. Math. Soc. 121 (1994) 733-738. MR 1185272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stevan Pilipović. Characterizations of bounded sets in spaces of ultradistributions . Proc. Amer. Math. Soc. 120 (1994) 1191-1206. MR 1211587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dušanka Kovačević. On the hypoellipticity of convolution equations in the ultradistribution spaces of $L\sp q$ growth . Proc. Amer. Math. Soc. 120 (1994) 1181-1190. MR 1197540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Soon-Yeong Chung and Dohan Kim. Equivalence of the defining sequences for ultradistributions . Proc. Amer. Math. Soc. 118 (1993) 93-94. MR 1163331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ioana Cioranescu. The characterization of the almost periodic ultradistributions of Beurling type . Proc. Amer. Math. Soc. 116 (1992) 127-134. MR 1111214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Todor Todorov. Pointwise kernels of Schwartz distributions . Proc. Amer. Math. Soc. 114 (1992) 817-819. MR 1081703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Soon-Yeong Chung and Dohan Kim. Characterizations of ultradistributions with compact support and decomposition by support . Proc. Amer. Math. Soc. 112 (1991) 65-74. MR 1047002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stevan Pilipović. On the convergence in $\mathcal{S}'$ . Proc. Amer. Math. Soc. 111 (1991) 949-954. MR 1050022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Saleh Abdullah. On the topology of the space of convolution operators in $K'\sb M$ . Proc. Amer. Math. Soc. 110 (1990) 177-185. MR 1017842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stevan Pilipović. Structural theorems for periodic ultradistributions . Proc. Amer. Math. Soc. 98 (1986) 261-266. MR 854030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. H. Pahk. On the convolution equations in the space of distributions of $L\sp p$-growth . Proc. Amer. Math. Soc. 94 (1985) 81-86. MR 781061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daniel J. Randtke. A simple example of a universal Schwartz space . Proc. Amer. Math. Soc. 37 (1973) 185-188. MR 0312192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1